# SDR VNAA20250524019

- Difficulty date: April 3, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER SEAT RAILS LBL9/RBL9 (6EAS) BTW STA 280 TO STA 708 AT PAX CABIN.    SEAT RAILS LBL9/RBL9 (6EAS) BTW STA 280 TO STA 708 AT PAX CABIN WERE EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A01 AND SRM 53-41-49-101-001-A01 AND REPLACEDPER CRJ-700 AMM 53-00-49-400-801-A03
